Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 4 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 4 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF
Remarks on metrizability
M. H. Stone.
Bull. Amer. Math. Soc. 53 (1947), 289-291
Abstract, references and article information
Full-text PDF
MathSciNet review: 0021311
Some remarks on the theory of graphs
P. Erdös.
Bull. Amer. Math. Soc. 53 (1947), 292-294
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019911
On compact fiberings of the plane
Gail S. Young.
Bull. Amer. Math. Soc. 53 (1947), 295-298
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020776
On the interior of the convex hull of a euclidean set
William Gustin.
Bull. Amer. Math. Soc. 53 (1947), 299-301
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020800
On Nörlund summability of random variables to zero
George E. Forsythe.
Bull. Amer. Math. Soc. 53 (1947), 302-313
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020738
A note on the mean value of the Poisson kernel
A. S. Galbraith and J. W. Green.
Bull. Amer. Math. Soc. 53 (1947), 314-320
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020161
On averages of Newtonian potentials
Maxwell O. Reade.
Bull. Amer. Math. Soc. 53 (1947), 321-331
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020176
On the structure of intrinsic derivatives
Homer V. Craig.
Bull. Amer. Math. Soc. 53 (1947), 332-342
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019989
A note on the interrelation of subsets of independent variables of a continuous function with continuous first derivatives
Wassily Leontief.
Bull. Amer. Math. Soc. 53 (1947), 343-350
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019718
Unsymmetrical approximation of irrational numbers
Raphael M. Robinson.
Bull. Amer. Math. Soc. 53 (1947), 351-361
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020583
A new proof of Hilbert’s Nullstellensatz
Oscar Zariski.
Bull. Amer. Math. Soc. 53 (1947), 362-368
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020075
On the structure of algebras with nonzero radical
G. Hochschild.
Bull. Amer. Math. Soc. 53 (1947), 369-377
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020548
On a conjecture about infinite class fields
George Whaples.
Bull. Amer. Math. Soc. 53 (1947), 377-380
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020078
Sequences of ideal solutions in the Tarry-Escott problem
H. L. Dorwart.
Bull. Amer. Math. Soc. 53 (1947), 381-391
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019640
The non-existence of a certain type of odd perfect number
R. J. Levit.
Bull. Amer. Math. Soc. 53 (1947), 392-396
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019634
Extensions of differential fields. III
E. R. Kolchin.
Bull. Amer. Math. Soc. 53 (1947), 397-401
Abstract, references and article information
Full-text PDF
MathSciNet review: 0019590
Two-dimensional geometries with elementary areas
Herbert Busemann.
Bull. Amer. Math. Soc. 53 (1947), 402-407
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020257
On principal lines and principal points
Shu-Chu Fong.
Bull. Amer. Math. Soc. 53 (1947), 408-416
Abstract, references and article information
Full-text PDF
MathSciNet review: 0020319